# SDR IPXA3679549

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T82344
- Condition: Damaged
- Location: Bs 1395-1417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DAMAGED, BETWEEN BS 1395-1417, S28-29L.  FABRICATE IAW EO B767-531051605A.
